# SDR DXTA200501131

- Difficulty date: December 6, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 3,768 hours, 2,344 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 602751
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF RIGHT MAIN GEAR LIGHT WOULD NOT EXTINGUISH (NO UNSAFE LIGHT OR HORN).  RECYCLED GEAR SEVERAL TIMES AND LIGHT WOULD STAY ON MIDWAY TO DIVERSIONARY AIRPORT THE LIGHT EXTINGUISHED.  REMOVED FAULTY RT DOWNLOCK SWITCH.  INSTALLED NEW, OPS CHECK GOOD IAW C750 MM 32-30-04.
